# SDR SWAA2022031076888

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGE CABIN; STA 663+3; LBL 65; HORIZONTAL PRESURE DECK DOUBLER ANGLE HAS CORROSION AROUND FASTNERS / REMOVED CORROSION IAW B737-700 SRM 51-10-02. ORIGINAL MATERIAL THICKNESS = .063' AFTER BLENDING .060' REMAINS = .003' MATERIAL LOSS. REPAIRED IAW EA 190566 IR AND EA 1-757-16364 REV IR.
